# SDR FDEA201911152964

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA385529
- Condition: Corroded
- Location: Bs 1865-1870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT LEFT HAND SEAT TRACK BETWEEN STATION 1865-  1870,X=20 FOUND CORROSION. AFT LOWER CARGO COMPARTMENT LEFT HAND SEAT TRACK BETWEEN STATION 1865 -  1870,X=20 CORROSION REMOVED AS PER SRM 51-21-01-OG AND FOUND EXCEEDED LIMIT AS   PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. DAMAGED SEAT TRACK REMOVED   AND INSTALLED NEW SEAT TRACK FROM STATION 1841 TO STATION 1964 X = 20 AS PER AMM 20-  50-02. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
